Don’t want my refills - to many side effects

N

Notafanofduro

New Member
Standard Member
May 20, 2023
1
0
1
Anyone else not like the side effects?

I got really grumpy, now I don’t know what to do with my repeats that have already been filled.
 
Hello dear @Notafanofduro ,

Duromine, like any other drug, has possible side effects. Mood issues are not the most frequent; however, it also happens.

:sun: Good news: most side effects disappear after the first week, rarely in one first month. If you experience it for a longer time, I'd recommend you contact your doctor. It may decrease your dosage. Usually, the lowes dosage of 15 mg has fewer side effects or doesn't have any at all.

What dose of Duromine do you take now? How long are you on Duromine?

➡️ You are not the only one who experiences mental or mood issues while on Duromine. I recommend you read about other people's experiences in THIS TREAD.
 

Similar threads

K
Replies
1
Views
829
StacyB
StacyB
N
Replies
4
Views
877
naturallybrown
N
A
Replies
1
Views
1K
Kate
Hurbert707
Replies
1
Views
2K
StacyB
StacyB